| | Re: Allergic reaction to Lisinopril tongue/throat swelling, I was in the ER today!
Sorry to read of your experience. I was in the ER twice this week. It's almost as if our experiences were identical. I've been off the ACE for a week, but because I only have one kidney, it is taking forever for the side effect to leave my body so anything that I eat that is naturally allergenic (nuts, citrus) that is not an allergen for me is setting off the severe swelling. I was on the Benazeperil (sp?) for two weeks with absolutely no symptoms and than out of nowhere the swelling started, primarily in the front of the throat and left side of my face and nose. It also felt like someone was pushing a golf ball into the front of my throat. They have put me back on a high dose of prednisone for five days, plus benadryl and Tagamet. I don't know if your reaction included severe gastric distress/burping, but mine did. It came full force with the swelling. Not a fun side effect, to say the least.